It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-16-2012, 03:57 PM   #1
Junior Member
(female)
 
Join Date: Mar 2012
Location: CT
Posts: 16
LindsB12 HB User
Unhappy UTI or Yeast causing bloating?

Hi!
I am pretty sure I have a UTI that seems to be getting better with natural remedies (I had a urine culture sent out but its Friday so I won't know until Monday). However, I'm very bloated in my upper stomach area and gassy. Could that be from the UTI? Or could it be yeast from an infection I had and was treated for early last week with Diflucan? I've read yeast can grow in your intestines. I have no other yeast infection symptoms.
Anyone? Please help! So frustrated.

 
Old 03-17-2012, 10:03 PM   #2
Senior Veteran
(female)
 
twohands's Avatar
 
Join Date: Dec 2010
Location: USA
Posts: 583
twohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB Usertwohands HB User
Re: UTI or Yeast causing bloating?

Bloating usually comes from your digestive system, and yes, it's very possible you have overgrowth of yeast in your intestines. This is common after taking antibiotics as both the bad and good bacteria are killed off, and this allows the yeast to go wild as no bacteria are around to keep it in check.

Best to eat yogurt and take probiotics to help with that, and avoid sugars and foods with sugars as yeast love sugar, causing them to multiply.

You can also get bloated from eating gassy foods or getting constipated, so eat lots of fiber (especially veggies), and drink a ton of water. Another possibility is a milk sensitivity/allergy, so if this doesn't resolve within a few days keep this in mind.

You should get relief from your bloating within a few days if you follow the above.

 
Sponsors Lightbulb
   
Old 03-18-2012, 07:26 AM   #3
Junior Member
(female)
 
Join Date: Mar 2012
Location: CT
Posts: 16
LindsB12 HB User
Re: UTI or Yeast causing bloating?

Thank you so much! I've been taking probiotics and drinking a ton of water for the other issue so it does help its mostly at night that it happens.
I'm also still dealing with the side effects from the Flagyl they gave me for another infection. Headaches, dizziness and blurred vision every day/night for the past week. When will it stop? I'm at my whit's end!

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (16), solofelix (15), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1166), MSJayhawk (999), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (667), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 11:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!